# SDR ASAA2018081395739

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,706 hours, 11,886 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 173413
- Condition: Failed
- Location: Hf Antenna
- Part time: 27,753 hours, 8,286 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO NOT WORKING,  NR 2 HF WEAK, SCRATCHY, BUT READABLE.  TRIED FOUR DIFFERENT FREQUENCIES.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 HF ANTENNA COUPLER IAW AMM 23-11-61-400-801, OPS NORMAL IAW AMM 23-11-00-230-801.
